# SDR AALA201707269004

- Difficulty date: July 21, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 51,457 hours, 26,668 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Cooling Fan
- Part number: 361614010
- Part serial: R2618C
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 26,589 hours, 10,221 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED A STRONG OBNOXIOUS ODOR WITH APU ON THROUGHOUT FLIGHT DECK AND CABIN. MAINTENANCE FOUND APU AIR INTAKE CONTAMINATED WITH DIRT AND FLUIDS. MAINTENANCE FOUND COOLING FAN LEAKING ON APU, REPLACED COOLING FAN PER AMM 49-52-51. PERFORMED APU INLET CLEANING PER J/C 26T31049004 AND DECONTAMINATION OF ECS PER J/C 26L00021004. ACCOMPLISHED SATIFACTORY OPERATIONS CHECK AND LEAK CHECK.
